Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 12, Pages 1983–1988 (Mi zvmmf1765)  

This article is cited in 2 scientific papers (total in 2 papers)

Numerical solution of boundary value problems for linear systems of stochastic differential equations

S. M. Prigarin

Institute of Computational Mathematics and Mathematical Geophysics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (713 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:12, 1903–1908

Bibliographic databases:
UDC: 519.676
MSC: Primary 65C30; Secondary 60H10, 34F05, 65L10, 60H35, 49J15
Received: 01.10.1997
Revised: 08.04.1998

Citation: S. M. Prigarin, “Numerical solution of boundary value problems for linear systems of stochastic differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 38:12 (1998), 1983–1988; Comput. Math. Math. Phys., 38:12 (1998), 1903–1908

Citation in format AMSBIB
\Bibitem{Pri98}
\by S.~M.~Prigarin
\paper Numerical solution of boundary value problems for linear systems of stochastic differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 12
\pages 1983--1988
\mathnet{http://mi.mathnet.ru/zvmmf1765}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1659009}
\zmath{https://zbmath.org/?q=an:0971.65005}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 12
\pages 1903--1908


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1765
  • http://mi.mathnet.ru/eng/zvmmf/v38/i12/p1983

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Prigarin, N. V. Fedchenko, “Reshenie kraevykh zadach dlya lineinykh sistem stokhasticheskikh differentsialnykh uravnenii”, Sib. zhurn. vychisl. matem., 7:4 (2004), 345–361  mathnet  zmath
    2. Fedchenko N.V., Prigarin S.M., “Boundary value problems for linear stochastic differential equations”, Russian J Numer Anal Math Modelling, 19:6 (2004), 507–525  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:156
    Full text:79
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021